# SDR IPXA2016051603467

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N174UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,606 hours, 7,104 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bracket
- Part number: A5341076522200
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10Y, AFT CARGO BULKHEAD AT FRAME 54, LBL 77 ATTACH BRACKET CRACKED.  REMOVED AND PLACED BRACKET IAW AIRBUS DWG A53410765200.
